# SDR SWIA202507280001

- Difficulty date: July 26, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 46,658 hours, 40,507 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Control Unit
- Part number: 20035008067
- Part serial: A1824
- Condition: Warning Message
- Part time: 33,581 hours, 28,870 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PLEASE T/S ANTI-ICE DUCT WARNING EVENT AT NEXT MX VISIT. RECOMMEND CHECKING THE LOOPS ON THE LEFT SYSTEMMCI TYPE: TROUBLESHOOTING PRIORITY 1  (FLIGHT 5139 - FILED CLOSED)JUL 26, 2025  STATION: DEN--TROUBLESHOT ANTI-ICE DUCT MSG REFERENCING FIM 36-20-00. PERFORMED OPERATION TEST OF THE BLEED-AIR LEAK DETECTION AND WARNING SYSTEM REFERENCING AMM 36-21-00. OPS CHECK GOOD. PERFORMED OPERATIONAL TEST OF THE WING ANTI-ICE SYSTEM REFERENCING AMM 30-12-00. OPS CHECK GOOD. COULD NOT DUPLICATE FAULT. REMOVED AND REPLACED BLEED LEAK CONTROL UNIT REFERENCING AMM 36-21-10. OPS CHECK GOOD. JUL 27, 2025  STATION: COS -- SEE CP 30557068 FOR ALL T/S AND CORRECTIVE ACTIONS..."T/S ANTI-ICE DUCT WARNING WITH WING SYNOPTIC SHOWN RED PER FIM 36-20-00, SEE CP 30557729(LOOSE TERMINAL BLOCK FOR OVERHEAT SWITCH) AND CP 30557735(BONDING JUMPER NEAR TERMINAL LUG FOR OVERHEAT SWITCH WIRING) FOR CORRECTION OF LH WING BLEED DETECTION DISCREPANCIES.  PERFORMED HEALTH CHECK OF LH 14TH STAGE BLEED DETECTION PER FIM 36-20-00, LH FUSELAGE CIRCUIT FAILED AT 1457 OHMS.  ISOLATED FAULT TO LOOP A15WK.  R&R LH FUSELAGE BLEED LOOP A15WK REF AMM 36-21-04, OPS CHECK GOOD.  PERFORMED OPS CHECK OF BLEED AIR LEAK CONTRO
